Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Raleigh, NC

June 30, 2019Davidson County, Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 30, 2019, 6:08 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 6:08 PM EDT (22:08 UTC)
Expired
Jun 30, 2019, 7:15 PM EDT
In force
67 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Forsyth County, NC

The radar

The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:08 PM EDTTSTM WND DMG1 N Lexington, NCTREE AND UTILITY LINES DOWN ON VANCE ST IN LEXINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS52 KRAH 302208
SVRRAH
NCC057-067-302315-
/O.NEW.KRAH.SV.W.0113.190630T2208Z-190630T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
608 PM EDT Sun Jun 30 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Forsyth County in central North Carolina...
  Northern Davidson County in central North Carolina...

* Until 715 PM EDT

* At 608 PM EDT, a severe thunderstorm was located over Enon, or near
  East Bend, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
  Bermuda Run, Huntsville, Lewisville, Walkertown and Pfafftown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
      3622 8043 3625 8045 3618 8005 3579 8006
      3580 8047 3582 8047 3585 8039 3587 8039
      3588 8041 3589 8037 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2208Z 306DEG 18KT 3615 8050 

HAIL...<.75IN
WIND...60MPH
 
$$

77
4 follow-up statements
148 
WWUS52 KRAH 302232
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
632 PM EDT Sun Jun 30 2019

NCC057-067-302315-
/O.CON.KRAH.SV.W.0113.000000T0000Z-190630T2315Z/
Forsyth NC-Davidson NC-
632 PM EDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN FORSYTH AND NORTHERN DAVIDSON COUNTIES...

At 632 PM EDT, severe thunderstorms were located along a line
extending from near Clemmons to 7 miles east of Mocksville, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Winston-Salem, Lexington, Thomasville, Clemmons, Bermuda Run,
Huntsville, Lewisville, Arcadia, Welcome and Sedge Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3611 8050 3612 8046 3607 8005 3579 8006
      3580 8047 3582 8047 3585 8039 3587 8039
      3588 8041 3589 8037 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2232Z 323DEG 21KT 3607 8040 3589 8043 

HAIL...<.75IN
WIND...60MPH
 
$$

77
384 
WWUS52 KRAH 302246
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
646 PM EDT Sun Jun 30 2019

NCC067-302256-
/O.CAN.KRAH.SV.W.0113.000000T0000Z-190630T2315Z/
Forsyth NC-
646 PM EDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORSYTH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3582 8047 3585 8039 3587 8039 3588 8041
      3589 8037 3590 8037 3596 8038 3597 8039
      3598 8038 3592 8006 3579 8006 3580 8047
TIME...MOT...LOC 2246Z 310DEG 24KT 3588 8029 

$$

NCC057-302315-
/O.CON.KRAH.SV.W.0113.000000T0000Z-190630T2315Z/
Davidson NC-
646 PM EDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN DAVIDSON COUNTY...

At 646 PM EDT, a severe thunderstorm was located near Lexington,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lexington, Thomasville, Welcome and Arcadia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3582 8047 3585 8039 3587 8039 3588 8041
      3589 8037 3590 8037 3596 8038 3597 8039
      3598 8038 3592 8006 3579 8006 3580 8047
TIME...MOT...LOC 2246Z 310DEG 24KT 3588 8029 

HAIL...<.75IN
WIND...60MPH
 
$$

77
776 
WWUS52 KRAH 302305
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
705 PM EDT Sun Jun 30 2019

NCC057-302315-
/O.CON.KRAH.SV.W.0113.000000T0000Z-190630T2315Z/
Davidson NC-
705 PM EDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL DAVIDSON COUNTY...

At 705 PM EDT, a severe thunderstorm was located over Lexington,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lexington and Welcome. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3582 8047 3585 8039 3587 8039 3588 8041
      3589 8037 3590 8037 3588 8015 3579 8006
      3580 8047
TIME...MOT...LOC 2305Z 302DEG 20KT 3582 8024 

HAIL...<.75IN
WIND...60MPH
 
$$

77
854 
WWUS52 KRAH 302314
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
714 PM EDT Sun Jun 30 2019

NCC057-302324-
/O.EXP.KRAH.SV.W.0113.000000T0000Z-190630T2315Z/
Davidson NC-
714 PM EDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAVIDSON COUNTY WILL
EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3582 8047 3585 8039 3587 8039 3588 8041
      3589 8037 3590 8037 3588 8015 3579 8006
      3580 8047
TIME...MOT...LOC 2314Z 306DEG 18KT 3580 8020 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:16 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 30, 3:16 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
316 PM EDT Sun Jun 30 2019

.SYNOPSIS...
A backdoor cold front will settle south through central NC this
evening and tonight. Weak surface high pressure will build
briefly over the area on Monday before moving offshore on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 315 PM Sunday...

While convection has raced southward this afternoon ahead of the
backdoor cold front progged to move into the Carolinas later this
evening, the current dewpoints show the actual front is just now
entering northern VA and will take a while to come southward. In the
meantime, some convection to watch on the radar with one multi-cell
cluster moving through the Richmond area at this time and a second
back across southwest VA about to push into TN. There is a gap in
coverage between these two features and much of central NC may
remain in that gap for most of the afternoon as high resolution
models split these two features, sending one to the east of the
forecast area and the other to the west. That aside, the Piedmont
trough remains across the area and could be a focus for some
isolated to scattered convection this afternoon. Looking at SPC meso-
analysis, very strong low level lapse rates coupled with surface
temperatures in the low to upper 90s are helping to destabilize the
area. This is resulting in almost 1500 J/KG of ML CAPE across the
north and almost the same amount of DCAPE area wide. This will make
winds the primary threat with any convection that does occur. At
this time SPC has the northern half of the area in a marginal risk
for severe weather.

Overnight convection will quickly dissipate and during the early
morning hours the front will begin to move across central NC
filtering in the cooler and drier airmass behind it. No fog or low
stratus is expected as a result and temperatures should bottom out
in the upper 60s to low 70s.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 315 PM Sunday...

A little cooler and drier on Monday as the front moves south of the
area but by afternoon strong ridging aloft over the Gulf Coast helps
thickness values begin to rebound in the south and west. Expect
temperatures to top out highest here with mid 90s expected. The
northeastern coastal plain will have the best chance to remain sub-
90 on Monday with mid to upper 80s expected. With subsidence across
the area, not much in the way of precipitation expected. Low
temperatures mainly in the upper 60s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 212 PM Sunday...

...Triple digit heat expected across portions of central NC by the
middle of next week...

Little change in forecast thinking from previous cycles.  A hot and
increasingly humid pattern with climatological daily diurnal rain
chances will continue to be forecast through the long term period.
Perhaps the day with the greatest shower/tstm coverage and highest
rain amounts will be on Thursday thanks to a weak upper disturbance
set to cross our area while rotating around the periphery of the
upper ridge that will be parked over the SE and Deep South all week.
Then over the weekend heights will begin to fall and a weak cold
front is progged to slip south, so that may also result in increased
rain chances then.  Otherwise, typical climo PoPs for
afternoon/evening scattered showers/tstm are forecast.

The main weather story, however, will continue to the dangerous
heat. Given the strength of the aforementioned ridge, coupled with
w/sw flow, will set the stage for high temps well above 90 degrees
throughout the long-term period, likely peaking on Wednesday with
afternoon highs nearing/surpassing 100 degrees along and south of I-
40. Heat index values will also trend into triple digit territory by
Wednesday afternoon, likely nearing advisory level criteria (105
degrees) in the 1pm - 6pm time frame.  Heat advisory criteria may be
reached again in spots south and east of the Triangle on Thursday.
Subtle cooling expected over the weekend with increased clouds,
precip chances, and frontal passage.

For excessive heat information and safety, please visit
www.weather.gov/safety.heat

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
As of 142 PM Sunday...

24 hour TAF Period: A back door cold front approaching from the
north will be the main weather feature this afternoon and evening.
Convection could spark along or ahead of this boundary resulting in
isolated to scattered showers and thunderstorms. These will progress
from north to south likely affecting the northern terminals between
21z and 00z potentially dissipating before reaching KFAY. Strong
wind gusts would be the primary threat with any of these storms.

Outside of convection, VFR conditions are expected through the TAF
period with little threat for fog or low stratus overnight behind
the front. Winds will be a little breezy this afternoon gusting up
to 15-20 kts on occasion out of the west northwest.

Long term:  Conditions are expected to remain VFR through midweek
when chances for convection increase during the afternoon and
evening hours.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL
NEAR TERM...Ellis
SHORT TERM...Ellis
LONG TERM...np
AVIATION...Ellis
Hazardous weather outlook, Jun 30, 3:27 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
327 PM EDT Sun Jun 30 2019

NCZ007-021>024-038-039-011930-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-
327 PM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-025>028-040>043-073>078-083>086-088-089-011930-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
327 PM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot temperatures in the mid to upper 90s combined with moist and
humid airmass will result in heat indices between 100 to 105 Tuesday
through Thursday of next week. Anyone with outdoor activity plans
during the upcoming July 4th holiday, should drink plenty of water
to stay well hydrated, limit exposure to full sun and dress in
loose- fitting, lightweight and light- colored clothing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 30, 5:08 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
508 PM EDT Sun Jun 30 2019

NCZ021>023-302215-
Guilford NC-Alamance NC-Forsyth NC-
508 PM EDT Sun Jun 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALAMANCE...NORTHEASTERN
FORSYTH AND GUILFORD COUNTIES UNTIL 615 PM EDT...

At 508 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Monroeton to 6 miles
southeast of Pine Hall. Movement was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and deadly cloud to ground lightning will also be
possible with these storms.

Locations impacted include...
Greensboro, High Point, Burlington, Graham, Kernersville, Mebane,
McLeansville, Elon College, Summerfield and Gibsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3624 7957 3625 7950 3621 7936 3613 7926
      3592 7926 3590 7935 3591 7988 3626 8021
TIME...MOT...LOC 2108Z 308DEG 21KT 3626 7970 3623 8002

77
Special weather statement, Jun 30, 5:20 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
520 PM EDT Sun Jun 30 2019

NCZ041-042-302200-
Johnston NC-Wake NC-
520 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE AND NORTHWESTERN
JOHNSTON COUNTIES UNTIL 600 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Raleigh, moving southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Raleigh, Smithfield, Garner, Clayton, Knightdale, Wendell, Emit,
Flowers and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3579 7878 3593 7864 3570 7821 3549 7841
TIME...MOT...LOC 2119Z 308DEG 20KT 3582 7865

77
Special weather statement, Jun 30, 5:27 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
527 PM EDT Sun Jun 30 2019

NCZ027-028-043-302230-
Edgecombe NC-Nash NC-Wilson NC-
527 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NASH...SOUTHWESTERN
EDGECOMBE AND NORTHEASTERN WILSON COUNTIES UNTIL 630 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, moving southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Dortches, Sharpsburg,
Pinetops, Spring Hope, Macclesfield and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3581 7746 3562 7774 3594 7818 3609 7807
TIME...MOT...LOC 2127Z 307DEG 21KT 3595 7803

77
Local storm report, Jun 30, 5:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
551 PM EDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     1 SE RALEIGH            35.81N 78.65W
06/30/2019                   WAKE               NC   AMATEUR RADIO

            A LARGE TREE SNAPPED OFF AND FELL ON POWER
            LINES AND A CAR AT BEECHRIDGE RD AND BREEZE
            RD.

&&

JFD
Local storm report, Jun 30, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     4 SW NEW HOPE           35.77N 78.60W
06/30/2019                   WAKE               NC   NWS EMPLOYEE

            A TREE TWO FEET IN DIAMETER WAS UPROOTED AND
            FELL ON A HOME AT BEVERLY DR AND BROMLEY ST.
            ANOTHER TREE TWO AND A HALF FEET IN DIAMETER
            IS BLOCKING BROMLEY ST NEAR BEVERLY DR AND
            TOOK DOWN POWER LINES.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:08 PM EDTSpecial Weather StatementRAHAlamance, Guilford67 min
Jun 30, 5:20 PM EDTSpecial Weather StatementRAHWake40 min
Jun 30, 5:23 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake52 min
Jun 30, 5:27 PM EDTSpecial Weather StatementRAHNash63 min
Jun 30, 6:15 PM EDTSpecial Weather StatementRAHHalifax15 min
Jun 30, 6:18 PM EDTSpecial Weather StatementRAHJohnston57 min
Jun 30, 6:27 PM EDTSevere Thunderstorm WarningRAHChatham, Moore, Randolph35 min
Jun 30, 6:43 PM EDTSpecial Weather StatementRAHHalifax62 min
Jun 30, 7:13 PM EDTSpecial Weather StatementRAHDavidson, Montgomery, Stanly62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.